MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AST; ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM

ROCHE DIAGNOSTICS AST; ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Catalog Number 05850819190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of 1 patient sample containing an interfering factor that causes a lower ast aspartate aminotransferase acc.To ifcc without pyridoxal phosphate activation result, but the alt alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation result is elevated.The customer suspects the high ureal urea/bun result may be a factor in this result pattern.The patient also tested positive for cocaine and was suspected of tylenol overdose.The following results were from multiple hepatic panels from the same patient: the alt result was 2029 u/l.The ast result was 76 u/l.The bun result was 115 mg/dl.The results were reported outside of the laboratory.The analyzer module and serial number were requested, but not provided.The reagent lot numbers and expiration dates were requested, but not provided.
 
Additional Manufacturer Narrative
No further information or data was provided.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
AST
Common Device Name
ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14142326
Report Number1823260-2022-01101
Device Sequence Number14449537
Product Code CIT
UDI-Device Identifier04015630928934
UDI-Public04015630928934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05850819190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown